In this paper we investigate diffusion equations on Cantor space-time and we obtain approximate solutions by using the local fractional Adomian decomposition method derived from the local fractional operators. Analytical solutions are given in terms of the Mittag-Leffler functions defined on Cantor sets.
Approximate solutions for diffusion equations on Cantor space-timeProceedings of the Romanian Academy, Series A (2013)
Publication DateMay 4, 2013
Citation InformationX.-J. Yang, D. Baleanu, W. P. Zhong, Approximate solutions for diffusion equations on Cantor space-time, Proceedings of the Romanian Academy, Series A, vol. 14, no.2, pp.127-133, 2013.